Alert archive / Massachusetts / Small Craft Advisories in 2015

Small Craft Advisory 283, NWS Boston/Norton, MA

December 9, 2015

NWS Boston/Norton, MA issued this small craft advisory at Dec 9, 2015, 12:01 PM EST. It took effect at Dec 9, 2015, 9:00 PM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2015, 12:01 PM EST (17:01 UTC)
In effect from
Dec 9, 2015, 9:00 PM EST
Expired
Dec 11, 2015, 12:00 PM EST
In force
39 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WHUS71 KBOX 091701
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1201 PM EST WED DEC 9 2015

ANZ250-254-100115-
/O.CAN.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/
/O.NEW.KBOX.SC.Y.0283.151210T0200Z-151210T2300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1201 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM EST
THURSDAY. 

* WINDS AND SEAS...SOUTH WINDS 5 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-100115-
/O.CAN.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/
/O.NEW.KBOX.SC.Y.0283.151210T0400Z-151210T1800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1201 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST
THURSDAY. 

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-091815-
/O.CAN.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1201 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE SUBSIDED BELOW 5 FEET.

$$

ANZ251-100115-
/O.NEW.KBOX.SC.Y.0283.151210T0400Z-151210T1800Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
1201 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST
THURSDAY.

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
10 follow-up statements
474 
WHUS71 KBOX 092011
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
311 PM EST WED DEC 9 2015

ANZ250-254-100415-
/O.CON.KBOX.SC.Y.0283.151210T0200Z-151210T2300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
311 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM EST THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 5 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-255-100415-
/O.CON.KBOX.SC.Y.0283.151210T0400Z-151210T1800Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
311 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 1 PM EST THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
939 
WHUS71 KBOX 100301
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1001 PM EST WED DEC 9 2015

ANZ250-254-101115-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151210T2300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1001 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-255-101115-
/O.CON.KBOX.SC.Y.0283.151210T0400Z-151210T1800Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1001 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
775 
WHUS71 KBOX 100852
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
352 AM EST THU DEC 10 2015

ANZ250-254-101700-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151210T2300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
352 AM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 5 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-255-101700-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151210T1800Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
352 AM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
540 
WHUS71 KBOX 101525
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1025 AM EST THU DEC 10 2015

ANZ251-102100-
/O.EXT.KBOX.SC.Y.0283.000000T0000Z-151210T2100Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
1025 AM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-102300-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151210T2300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1025 AM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-101800-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151210T1800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1025 AM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...SOUTH AROUND WINDS 10 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
170 
WHUS71 KBOX 101530
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1030 AM EST THU DEC 10 2015

ANZ250-254-102300-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151210T2300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1030 AM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-102100-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151210T2100Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
1030 AM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-101800-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151210T1800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1030 AM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...SOUTH WINDS AROUND 10 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
364 
WHUS71 KBOX 102057
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
357 PM EST THU DEC 10 2015

ANZ255-102300-
/O.NEW.KBOX.SC.Y.0284.151210T2057Z-151210T2300Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
357 PM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING.

* WINDS AND SEAS...SOUTH WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-110500-
/O.EXT.KBOX.SC.Y.0283.000000T0000Z-151211T0500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
357 PM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS AND SEAS...SOUTH WINDS 5 TO 10 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-102300-
/O.EXT.KBOX.SC.Y.0283.000000T0000Z-151210T2300Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
357 PM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
092 
WHUS71 KBOX 110032
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
732 PM EST THU DEC 10 2015

ANZ250-254-110500-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151211T0500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
732 PM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS AND SEAS...SOUTH WINDS 5 KT OR LESS. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
667 
WHUS71 KBOX 110307
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1007 PM EST THU DEC 10 2015

ANZ250-254-110900-
/O.EXT.KBOX.SC.Y.0283.000000T0000Z-151211T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1007 PM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 5 TO 10 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
761 
WHUS71 KBOX 110857
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
357 AM EST FRI DEC 11 2015

ANZ250-254-111700-
/O.EXT.KBOX.SC.Y.0283.000000T0000Z-151211T1700Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
357 AM EST FRI DEC 11 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...SOUTH WINDS 5 TO 10 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
691 
WHUS71 KBOX 111521
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1021 AM EST FRI DEC 11 2015

ANZ250-254-111700-
/O.CON.KBOX.SC.Y.0283.000000T0000Z-151211T1700Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1021 AM EST FRI DEC 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...SOUTHWEST WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 9:42 AM EST, 2 hours 19 minutes earlier.

Area forecast discussion, Dec 9, 9:42 AM EST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
942 AM EST WED DEC 9 2015

.SYNOPSIS...
HIGH PRESSURE LINGERS TODAY...BUT SHOWERS AND DRIZZLE ARE POSSIBLE
TONIGHT FOLLOWED BY A WARMER AND DRIER DAY FOR THURSDAY. VERY
MILD TEMPERATURES ARE EXPECTED OVER THIS WEEKEND AND ESPECIALLY
NEXT MONDAY. NEXT CHANCE FOR ANY CONSEQUENTIAL RAIN WILL BE ON
MONDAY...WHEN A FRONT MOVES THROUGH THE REGION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
940 AM UPDATE...

CLOUDS HANGING TOUGH ACROSS REGION THIS MORNING AND ASIDE FROM
SOME HOLES IN CLOUD COVER...NOT EXPECTING SIGNIFICANT CLEARING TO
TAKE PLACE. LIGHT S/SE FLOW WILL BRING INCREASING LOW LEVEL
MOISTURE WHICH WILL BECOME TRAPPED BENEATH SUBSIDENCE INVERSION
AND LOW SUN ANGLE WILL HAVE A HARD TIME SCOURING ANYTHING OUT.

FORECAST HIGHS IN 40S ARE ON TRACK.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...
STRETCHING UPPER LVL VORTEX WILL BE SLIDING E...INCREASING THE
LOW-MID LVL RETURN SW FLOW...WARM ADVECTION AND MOISTURE FLUX.
NOTING IN SOUNDINGS THAT THE SUBSIDENCE INVERSION ONLY STRENGTHENS
THANKS TO THIS MID LVL WARMING. INCREASING MOISTURE FLUX WILL LEAD
TO HIGHER DWPTS/RH VALUES BELOW THE VERY DRY LAYER ABOVE H8.
THEREFORE...SUSPECT WE WILL SEE LOW CLOUDS INCREASE OVERNIGHT ONCE
AGAIN. HOWEVER THE INCREASED WARM ADVECTION...AND DRY-OVER-
SATURATED SETUP MAY LEAD TO PERIODS OF DRIZZLE/FOG AND EVEN A FEW
ISOLATED SHOWERS. WX GRIDS REFLECT THIS THINKING. ALL-IN-ALL A
SOUPY NIGHT ACROSS SRN NEW ENGLAND AS DWPTS INCREASE INTO THE 40S.
THEREFORE...MINS ARE ONLY LIKELY TO DROP INTO THE LOW-MID 40S.

TOMORROW...
SHORTWAVE WILL BE SLIDING E OF THE REGION THROUGH THE
DAY...ALLOWING VERY WEAK RIDGING TO BUILD ACROSS THE REGION.
ALTHOUGH THE AMPLITUDE OF THE RIDGE IS WEAK...HEIGHTS ARE EXPECTED
TO BE QUITE HIGH...NEARLY 560DM AT H5. THEREFORE...IN SPITE OF THE
CLOUDY START...AND FAIR AMOUNT OF CLOUDS LEFTOVER THROUGH THE DAY
WITHIN THIS DIRTY HIGH...TEMPS WILL BE QUITE MILD...IN THE 50S TO
EVEN LOW 60S IN SPOTS...ESPECIALLY WHERE SOME SUNSHINE IS
OBSERVED. THIS IS MOST LIKELY FURTHER S...AWAY FROM THE WARM FRONT
ACROSS NRN NEW ENGLAND. WITH SOME DISSIPATION OF CLOUDS AFTER
EARLY MORNING RAINS/DRIZZLE ENDS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGHLIGHTS...

* MILD THROUGH MONDAY WITH NEAR RECORD WARMTH SUNDAY AND MONDAY
* LITTLE TO NO RAIN UNTIL MONDAY

OVERVIEW...

A FEW FAST MOVING SHORT WAVE TROUGH WILL MOVE ACROSS THE
NORTHEAST STATES FRIDAY. THE MAIN PATTERN HOWEVER WILL BE
DEEPENING UPPER TROUGH IN THE SOUTHERN PLAINS BY SUNDAY WITH A
CORRESPONDING STRONG HIGH PRESSURE RIDGE ALONG THE EAST COAST.
THE DEEP TROUGH AND UPPER LOW WILL LIFT NORTHEAST ACROSS THE GREAT
LAKES STATES ON MONDAY AND THEN EJECT ACROSS NORTHERN NEW ENGLAND
OR SOUTHEASTERN CANADA MONDAY NIGHT AND TUESDAY. AT THE SURFACE...
THE MOST SIGNIFICANT FEATURE WILL BE A STRONG COLD FRONT MOVING
ACROSS THE REGION IN THE MONDAY AFTERNOON TIME FRAME. NEAR RECORD
WARMTH IS EXPECTED LATE THIS WEEKEND INTO MONDAY WITH LITTLE OR NO
RAIN UNTIL MONDAY.

DETAILS...

THURSDAY NIGHT INTO EARLY FRIDAY...JUST A SLIGHT CHANCE OF A
SHOWER IN EASTERN MA AND RI AS AN UPPER LEVEL DISTURBANCE MOVES
ACROSS NORTHERN NEW ENGLAND.

REST OF FRIDAY. INCREASING SUNSHINE. TEMPERATURES WARMING TO THE
UPPER 50S EXCEPT MID 50S NORTHWEST MA AND ON THE ISLANDS. 925 MB
SOUTHWEST WINDS WILL BE 30-35 KT SO COULD SEE A PERIOD OF MIXING
CAUSING GUSTS TO AROUND 20 MPH AT THE SURFACE OVER INTERIOR
SECTIONS DURING THE EARLY AFTERNOON.

SATURDAY/SUNDAY...

STILL LOOKS TO BE DRY AND MILD. THERE WILL BE PERIODS OF MID LEVEL
CLOUDINESS IN ASSOCIATION WITH MID LEVEL WARM AIR ADVECTION.
CANNOT RULE OUT A FEW BATCHES OF VERY LIGHT RAIN SHOWERS MAINLY
NORTH OF THE MASS PIKE ON EITHER DAY. BUT THE MAJORITY OF THE TIME
IT WILL BE PARTLY SUNNY DURING THE DAY AND PARTLY CLOUDY AT NIGHT.
COULD AGAIN HAVE GUSTY WINDS EARLY SATURDAY AFTERNOON WITH SOME
MIXING FROM ALOFT. INCREASING WARMTH AS THE UPPER RIDGE BUILDS
ALONG THE EASTERN SEABOARD. HIGHS WILL APPROACH 60 ON SATURDAY AND
COULD BE IN THE LOWER 60S ON SUNDAY. THIS WILL BE CLOSE TO
BREAKING RECORDS ON SUNDAY.

SUNDAY NIGHT INTO MONDAY EVENING...ECMWF HAS NOW COME MORE INTO
LINE WITH THE GFS. PREVIOUS ECMWF HAD A STRONG UPPER LOW MOVING
FROM THE OHIO VALLEY ACROSS NEW ENGLAND. THE 00Z GFS HAS THE UPPER
LOW WAY NORTH OVER HUDSON BAY AND THE ECMWF IS FARTHER
NORTH...OVER THE SAINT LAWRENCE RIVER LATE MONDAY. THE RESULT ON
BOTH MODELS IS AN INCREASE IN MOISTURE SUNDAY NIGHT WITH A CHANCE
OF SHOWERS WAY OUT AHEAD OF A COLD FRONT. THEN...DURING THE
AFTERNOON ON MONDAY...A LINE OF SHOWERS...POSSIBLY BRIEFLY
HEAVY...MOVES THROUGH AS THE COLD FRONT EXITS THE REGION.
CONVECTIVE PARAMETERS ARE NOT THAT BULLISH FOR THUNDERSTORMS SO
DID NOT INCLUDE IN THE FORECAST. HOWEVER...MOST NOTABLE IS A VERY
STRONG SOUTH TO SOUTHWEST LOW LEVEL JET THAT IS FORECAST TO
DEVELOP OVER SOUTHEAST MA AND SOUTHERN RI LATE MONDAY AFTERNOON.
WINDS AT 925 MB REACH 50-60 KT ON BOTH THE ECMWF AND GFS. THIS
COULD TRANSLATE TO 30+ KT GUSTS AT THE SURFACE AND OVER THE
COASTAL WATERS.

MONDAY NIGHT AND TUESDAY...A RETURN TO DRY AND NEAR SEASONABLE
WEATHER FOR MID DECEMBER WITH LOWS MAINLY IN THE 30S TO LOWER 40S
AND HIGHS MAINLY IN THE 40S.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

945 AM UPDATE...HIGH CONFIDENCE THIS AFTERNOON. MODERATE
CONFIDENCE TONIGHT AND THU.

LINGERING MVFR CIGS IN WESTERN NEW ENGLAND WILL GRADUALLY
LIFT...WITH VFR CIGS 040-050 PREVAILING THRU AFTERNOON AND LIGHT
S/SE WINDS.

MVFR CIGS EXPECTED TONIGHT /AFTER 03Z/ AND SHOULD LOWER TO IFR
OVERNIGHT WITH AREAS OF DRIZZLE/FOG. MAY SEE POCKETS OF LIFR NEAR
COAST BUT CONFIDENCE IS LOW. CONDITIONS SLOW TO IMPROVE THU BUT
CIGS SHOULD LIFT TO MVFR BY 15Z AND EVENTUALLY VFR BY 18Z.

KBOS TERMINAL...HIGH CONFIDENCE. VFR CIGS WITH LIGHT S FLOW THRU
THIS EVENING. IFR CIGS AFTER 06Z THU...LASTING THRU 15Z THU.

KBDL TERMINAL...HIGH CONFIDENCE. VFR CIGS WITH LIGHT S FLOW THRU
EARLY TONIGHT. MVFR CONDITIONS RETURN OVERNIGHT AND LAST THRU 15Z
THU.

OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...

THURSDAY NIGHT...AREAS OF MVFR CIGS/VSBYS IN WIDELY SCATTERED
SHOWERS.

FRIDAY THROUGH SUNDAY...VFR CONDITIONS EXPECTED. A FEW SPRINKLES
POSSIBLE AT TIME SATURDAY AND SUNDAY FROM MID LEVEL CLOUDINESS...
MAINLY NORTH OF THE MASS PIKE. WINDS MAY GUST TO 20 KT IN THE
EARLY AFTERNOON FRI AND SAT.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH THURSDAY/...

THIS AFTERNOON...HIGH CONFIDENCE.
LIGHT S FLOW GETS UNDERWAY AS SEAS CONTINUE TO SLOWLY SUBSIDE.
KEEPING SCA POSTED UNTIL 1 PM.

TONIGHT INTO TOMORROW...MODERATE CONFIDENCE.
SOUTHERLY FLOW WITH HIGH PRES E OF THE WATERS COULD ALLOW FOR
SOUTHERLY SWELLS AND WIND-WAVE ACTION TO REACH 5-6 FT VERY LATE
TONIGHT OR EARLY TOMORROW MORNING. ALTHOUGH WINDS SHOULD REMAIN
BELOW SCA THRESHOLDS...AN ADVISORY MAY BE NEEDED...WHICH WOULD
LINGER INTO THURSDAY...FOR THESE SEAS. CONFIDENCE IS ONLY
MODERATE...PARTICULARLY IN TIMING...SO WILL HOLD OFF AT THIS TIME.

OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...

FRIDAY THROUGH SUNDAY...MODERATE CONFIDENCE.

WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS. THERE IS A LOW PROBABILITY FOR 5 FOOT SEAS ACROSS THE
OUTERMOST COASTAL WATERS FRIDAY NIGHT INTO SATURDAY MORNING.

LOOKING AHEAD BEYOND THE FORECAST PERIOD...MARINERS SHOULD BE
AWARE THAT CONDITIONS WILL DRAMATICALLY WORSEN DURING THE DAY ON
MONDAY WITH SEAS POTENTIALLY BUILDING TO 5 TO 8 FT AND WIND GUSTS
INCREASING TO SMALL CRAFT OR LOW-END GALE BY THE END OF THE DAY
IN ADVANCE OF A COLD FRONT.

&&

.CLIMATE...
THE FOLLOWING ARE THE RECORD HIGH TEMPERATURES FOR SATURDAY
THROUGH MONDAY...

DEC. 12
ORH...63 IN 1911
BDL...66 IN 1979
BOS...68 IN 1979
PVD...69 IN 1979

DEC. 13
BDL...60 IN 1984
ORH...62 IN 1984
BOS...63 IN 1984
PVD...63 IN 1983

DEC. 14
PVD...59 IN 1991
BDL...60 IN 1920
ORH...63 IN 1901
BOS...66 IN 1881

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ANZ250-
     254>256.

&&

SYNOPSIS...DOODY/GAF
NEAR TERM...JWD
SHORT TERM...DOODY
LONG TERM...GAF
AVIATION...JWD
MARINE...JWD
CLIMATE...STAFF
Hazardous weather outlook, Dec 9, 4:01 AM EST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
401 AM EST WED DEC 9 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-100915-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
401 AM EST WED DEC 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-100915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
401 AM EST WED DEC 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.